MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR404020
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #tgmr404015/ serial #(b)(4)/ udi #(b)(4).Catalog #tgmr404010/ serial #(b)(4)/ udi #(b)(4).Patient weight: asked but unavailable.Other relevant history, including preexisting medical conditions: asked but unavailable.Concomitant medical products and therapy dates: asked but unavailable.
 
Event or Problem Description
On (b)(6) 2020 the patient underwent endovascular treatment of a thoracic aortic aneurysm using three gore® tag® conformable thoracic stent grafts with active control system.Upon ct follow-up approximately 4 weeks after the original procedure it was reported that contrast was observed in the aneurysm sac with aneurysm sac enlargement.It was reported that on (b)(6) 2020 the patient underwent reintervention of a type iii endoleak between two of the gore® tag® conformable thoracic stent grafts with active control system (ctag a/c).It is reportedly unclear which devices were involved with the type iii endoleak.Reportedly the proximal end of the most proximal ctag a/c device, placed near the patient's aortic arch, did not have full circumferential apposition, and it was suspected that this may have contributed to the type iii endoleak.It was reported that the area where the type iii endoleak occurred was relined with an additional tgm454515 gore® tag® conformable thoracic stent graft with active control system.There were no further reported issues.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
H.6.Conclusions code 2: code 22 - according to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® conformable thoracic stent graft may include, but are not limited to, endoleak, aortic expansion (e.G.Aneurysm), and reoperation.

Brand Name
GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10819421
Report Number2017233-2020-01439
Device Sequence Number4123743
Product Code MIH
UDI-Device Identifier00733132646852
UDI-Public00733132646852
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2023
Device Model NumberTGMR404020
Device Catalogue NumberTGMR404020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR